# SDR SWAA2022031181214

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737*
- Aircraft serial: 27851
- Aircraft time: 79,326 hours, 47,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR EMERGENCY LIGHTS NEAR AFT FLAPS ARE INOPERATIVE ON BOTH LEFT AND RIGHT SIDES OF AIRCRAFT. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
